# SDR UALA2011012100361

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 46,388 hours, 17,326 cycles
- Engine: Pwa PW2040
- Engine time: 54,525 hours, 19,596 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG OIL QTY EICAS, FLIGHT DIVERTED.  RAN ENG JRH AND FOUND LEAK AT THE NR 3 BEARING THERMOCOUPLE.  REPLACED THE O-RING AND REINSTALLED THERMOCOUPLE. CLEANED AFFECTED AREAS AND RAN ENG IAW JRH, ALL PARAMETERS NORMAL AND NO LEAKS NOTED.
